# SDR SWAA114187

- Difficulty date: June 5, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 45,905 hours, 36,730 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 735511A
- Part serial: B0341
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, NR 1 CSD LOW OIL PRESSURE LIGHT ILLUMINATED.  COMPLETED QRH CHECKLIST, APU WOULD NOT ACCEPT NR 1 GEN.  REMOVED AND REPLACED CSD AND OIL COOLER PER MM.
